| Model Number |
0570-0381 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/22/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer declined the option to have their glidescope bflex 5.8 bronchoscope returned to verathon for evaluation.Since the device was not returned, the root cause of the image issue could not be determined.Corrective action is not required at this time.Verathon will continue to monitor for trends.
Event or Problem Description
The customer reported that during a patient procedure, using a glidescope bflex 5.8 bronchoscope, the image would freeze.A delay in the procedure of an undisclosed duration occurred as a back-up glidescope bflex 5.8 bronchoscope was obtained.No harm to the patient or user was reported.